Jump to content
CrazyBoards.org

Recommended Posts

I think my seroquel or prozac is causing me to constantly have dreams relating to sex, and have day dream like sex fantasies aswell.

As a human I have desires but the past week i've noticed the high amount of sex related thoughts and dreams that have arised.

I should point out i'm not a highly sexual person, I have a fear of intimacy with anyone and i've experienced sexual abuse and the thought of sex makes me get really anxious.

Could it be caused by my seroquel? or my prozac? I never used to get it and 2 weeks ago I began 20mg prozac.

Link to comment
Share on other sites

Neither of those meds really have that problem - in fact, the opposite problem. If the thought of sex makes you anxious, and you've had prior abuse, have you gotten therapy?

I don't mean to sound smug, but I wish I had your problem with sexual ideation. My meds have left me basically a sexless person. And it was a major factor causing my divorce.

Link to comment
Share on other sites

Neither of those meds really have that problem - in fact, the opposite problem. If the thought of sex makes you anxious, and you've had prior abuse, have you gotten therapy?

I don't mean to sound smug, but I wish I had your problem with sexual ideation. My meds have left me basically a sexless person. And it was a major factor causing my divorce.

I'm sorry to hear that. I am more then willing to give you my 'sexualness' if you like haha. Yeah i'm in therapy.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...